Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields

Alexander I. Bufetov Aix-Marseille Universite, Centrale Marseille, CNRS; Steklov Institute of Mathematics; Institute for Information Transmission Problems; National Research University Higher School of Economics Yanqi Qiu CNRS, Institut de Mathematiques de Toulouse, Universite Paul Sabatier; Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences

Probability Representation Theory mathscidoc:1810.28001

Compositio Mathematica, 153, 2482-2533, 2017
No abstract uploaded!
ergodic measures, random matrices, non-Archimedean locally compact fields, Vershik-Kerov ergodic method, Ismagilov-Olshanski multiplicativity, orbital integrals, inductively compact groups
[ Download ] [ 2018-10-29 19:18:42 uploaded by yanqiqiu ] [ 21 downloads ] [ 0 comments ]
@inproceedings{alexander2017ergodic,
  title={Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields},
  author={Alexander I. Bufetov, and Yanqi Qiu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20181029191842597676167},
  booktitle={Compositio Mathematica},
  volume={153},
  pages={2482-2533},
  year={2017},
}
Alexander I. Bufetov, and Yanqi Qiu. Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields. 2017. Vol. 153. In Compositio Mathematica. pp.2482-2533. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20181029191842597676167.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved